• A
  • A
  • A
  • ABC
  • ABC
  • ABC
  • А
  • А
  • А
  • А
  • А
Regular version of the site

Article

Regression-based complexity reduction of the nested Monte Carlo methods

SIAM Journal on Financial Mathematics. 2018. Vol. 9. No. 2. P. 665-689.
Belomestny D., Urusov M., Häfner S.

In this paper we propose a novel dual regression-based approach for pricing American options. This approach reduces the complexity of the nested Monte Carlo method and has especially simple form for time discretized diffusion processes. We analyse the complexity of the proposed approach both in the case of fixed and increasing number of exercise dates. The method is illustrated by several numerical examples.